# SDR ASAA2023021541954

- Difficulty date: February 15, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,114 hours, 16,541 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1762000101
- Part serial: 002743
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 56,337 hours, 16,939 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP LIGHT ON F/O ND. GROUNDED - YES. R/H FMC IS INTERMITENTLY INOP. REMOVED & REPLACED F/O'S FMC COMPUTER REF B737-800 AMM 34-61-02-400-801 & OPS CKS GOOD.
